# SDR VTZA98260

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D100MD51
- Condition: Failed
- Location: T/E Flaps
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IAD/BNA - FLT 6700 - DURING LANDING AT 1,000 HRS ON 8-16-98, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS FLAP WARNING LIGHT ILLUMINATED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS, AIRCRAFT WAS FERRIED TO IAD WHERE MAINTENANCE INSPECTED AND REMOVED AND REPLACED LT OUTBOARD/INBOARD FLAP ACTUATOR.  MAINTENANCE PERFORMED OPS CHECK, OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
